PARTITION-FUNCTION OF XY CHAIN

被引:1
作者
DENBIGH, JS [1 ]
机构
[1] UNIV LONDON, KINGS COLL, WHEATSTONE PHYS LAB, LONDON WC2R 2LS, ENGLAND
来源
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL | 1978年 / 11卷 / 10期
关键词
D O I
10.1088/0305-4470/11/10/015
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1969 / 1982
页数:14
相关论文
共 16 条
[1]  
BAKER G. A., 1965, ADV THEORETICAL PHYS, V1, P1
[2]   LINEAR MAGNETIC CHAINS WITH ANISOTROPIC COUPLING [J].
BONNER, JC ;
FISHER, ME .
PHYSICAL REVIEW, 1964, 135 (3A) :A640-+
[3]   RATIONAL APPROXIMANTS DEFINED FROM DOUBLE POWER-SERIES [J].
CHISHOLM, JS .
MATHEMATICS OF COMPUTATION, 1973, 27 (124) :841-848
[4]  
COPSON ET, 1935, THEORY FUNCTIONS COM, P170
[5]   TRANSFER-MATRIX-LIKE PROPERTIES OF XY MODEL [J].
DENBIGH, JS .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1974, 7 (17) :2161-2172
[6]   THEORY OF CRITICAL-POINT SCATTERING AND CORRELATIONS .I. ISING MODEL [J].
FISHER, ME ;
BURFORD, FJ .
PHYSICAL REVIEW, 1967, 156 (02) :583-&
[7]  
GAUNT DS, 1974, PHASE TRANSITIONS CR, V3, pCH4
[8]  
Herve M., 1963, SEVERAL COMPLEX VARI
[9]   DISTRIBUTION OF ZEROS OF PARTITION-FUNCTION OF XY MODEL [J].
KATSURA, S ;
OHMINAMI, M .
PHYSICS LETTERS A, 1972, A 40 (04) :320-+
[10]   STATISTICAL MECHANICS OF ANISOTROPIC LINEAR HEISENBERG MODEL [J].
KATSURA, S .
PHYSICAL REVIEW, 1962, 127 (05) :1508-&